# SDR HEEA955

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2618
- Make and model: Bell 206L-1
- Aircraft serial: 45503
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 289052017
- Condition: Leaking
- Location: Freewheel
- Part time: 151 hours
- Component: 206040270009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FRONT SEAL LEAKING.  FOUND SEAL WAS FLAT AND HAD LOST ELASTICITY.  REPLACED FRONT SEAL.
